Quick search
Go!

fğ-CLOSED SETS IN A FUZZY SET TOPOLOGY


ANJANA BHATTACHARYYA
Victoria Institution (College), Department of Mathematics, 78B, A.P.C. Road, Kolkata-700009, INDIA
e-mail: anjanabhattacharyya@hotmail.com

Issue:

SSRSMI, Number 1, Volume XXIX

Section:

Volume 29, Number 1

Abstract:

This paper deals with a new type of fuzzy generalized version of closed sets, called fğ-closed sets, which is already defined in [16]. Again the mutual relationships of this class of sets with other classes defined in [3, 5, 6, 7, 8, 9, 11, 12, 13, 14, 15, 16] are established. Then a new type of closure operator, called fğ-closure operator, is introduced and it is proved that this is an idempotent operator. With the help of this operator, fğ-open, fğ-closed, fğ-continuous and fğ-irresolute functions are introduced and characterized. Afterwards, fğ-regular, fğ-normal, fğ-compact, fğ-T2-spaces are introduced and characterized. Lastly, applications of the above mentioned functions on these spaces are given.

Keywords:

fğ-closed set, fuzzy compact space, fğ-closed function, fğ-open q-neighbourhood, fğ-regular space, fğ-continuous function, fuzzy T2-space, fuzzy semiopen set.

Code [ID]:

SSRSMI201901V29S01A0001 [0005068]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu